# SDR 20001013SH020

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N206VW
- Make and model: Cessna T206H
- Aircraft serial: T20608064
- System (JASC): 7130 · Engine Fireseals
- Part: Firewall
- Part number: 12536072
- Condition: Cracked
- Location: Lwr Rt Diag Strp
- Part time: 92 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST ANNUAL INSPECTION, FOUND CRACK IN DIAGONAL SUPPORT ACROSS LOWER RIGHT FIREWALL.  CRACK APPEARS TO BE CAUSED BY A MANUFACTURING DEFECT.  (X)
